# SDR JJBA20220719012

- Difficulty date: July 13, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 43,449 hours, 26,685 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Panel
- Condition: Misused
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVER WING EXTERNAL EMERGENCY LIGHT INSTALLED UPSIDE-DOWN. RE-ORIENTATED RH OVER WING EXT EMERGENCY LIGHT.
